Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Child has loose motions. Given Kaption 11. Normal stool test

Dear Sir, My son 1 year and 1 month is having loose motion for the past 3- 4 days ,,we were guided by the doctor for Lacto vita 1/3 - 0 - 1/3 for 5 days ...since it was contiuing the next day ..we were given Kaption 11 for diahere and a stool test was taken which was normal... Yesterday is was was a semi solid lotion...bu today it started again...when ever the lotion goes he s crying....Pls advice...
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query.
your son is having diarrhea which is usually viral in origin and takes few days to settle.
most important thing is to maintain proper hydration,i advise you to continue with medication as advised,give oral rehydration solution sip by sip after each loose stools,also give coconut water.curd.mashed banana.boiled potato.In case symptoms do not get better take him to pediatrician again.
Your son will be fine
God bless
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor